Monotone Iteration Scheme for a Forced Duffing Equation with Nonlocal Three-Point Conditions
Commun. Korean Math. Soc. 2007 Vol. 22, No. 1, 53-64
Printed March 1, 2007
Ahmed Alsaedi
King Abdul Aziz University
Abstract : In this paper, we apply the generalized quasilinearization technique to a forced Duffing equation with three-point mixed nonlinear nonlocal boundary conditions and obtain sequences of upper and lower solutions converging monotonically and quadratically to the unique solution of the problem.
Keywords : quasilinearization, Duffing equation, nonlocal boundary value problem, quadratic convergence
MSC numbers : 34B10, 34B15
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd